# SDR MASA200500576

- Difficulty date: July 20, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 17,279 hours, 13,018 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CONFIG SPOILER FAULT.  CONTRACT MAINTENANCE RESET AND OPS CHECKED GOOD.
